# SDR IPXA09M56950

- Difficulty date: August 9, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: NBA62621
- Part serial: 294UP40206
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A SMALL BENT AREA AT THE TOP AFT EXTERIOR SURFACE OF THE L1 DOOR.  REPAIRED EXTERIOR SURFACE OF THE L1 DOOR PER EO MD11-5210-34409-B / SRM 52-10-01 REPAIR 3.
